Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Going back on Anafranil (Clomipramine) :-/ SLS

Posted by rod on July 12, 2005, at 20:37:15

In reply to Re: Going back on Anafranil (Clomipramine) :-/ rod, posted by SLS on July 12, 2005, at 10:53:06

Hi Scott

> Where are you living right now?

Austria (but no mountians where I live :-) )

> Our illnesses seem to present very similarly. Maybe I'll just let you figure it out for the both of us and have you tell me what to do. :-)

hehe I try my best... :-)

> It will be very interesting to see how you react to agomelatine. If you respond well to it, I'll have to see what I can do to get it. I once tried taking melatonin. I'm pretty sure it made me feel moderately worse. I didn't take it for too many days. The deterioration in my condition was too obvious.

hmmm I have a light box, which should work by decreasing melatonin secretion during the day. right? But I dont benefit from a light box actually. It even makes me somewhat worse.. anyway.

> Anafranil + lithium sounds interesting. If I understand you correctly, you have not yet tried lithium?

No. no lithium yet
But I am not sure if this would be a good idea. And you get worse from it as far as I know!? but I could give it a try on a very low dose and see how it is....

> > Scott, since you are on Parnate, do you find it having an impact on your "core symptoms"?
>
> No. It gives me more mental energy to work with, but that's about it. Part of that includes more energy to talk, but not an increase in sociability. Adding nortriptyline helps a bit in that aspect. I found Nardil to be better for mood-brightening and socialability, but it leaves me with very little once it poops out.

hmm then I dont know if its worth the money and efforts to get it. But lets see, maybe I can "go on vacation" to a country which has it and acidentally get depressed there and urgently have to see a doc get some parnate :-P which my insurance may cover, since they do cover drug and doc costs when you are on vacation in a foreign country..


> How did Lyrica affect you? What were you taking along with it?

Lyrica is actually one of the few things that do hit the core of my disease. It helps with concentration, brightens mood a bit and makes me more resistant to stress...
might sound "strange" but it feels like a weak antidote for this crappy feeling in my head.. its almost as if I can feel on the surface of my brain, there is something wrong...

bye and thanks

Roland


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rod thread:525768
URL: http://www.dr-bob.org/babble/20050708/msgs/526907.html